# SDR SWAA2022031066355

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BS 294.5 TO BS 303.9 AND STRINGER 16 L AT PASSENGER CABIN 2022-55497 / [01] REPLACED WEB INTERCOSTAL LOCATED BS 294.5 TO BS 303.9 AND STRINGER 16 L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 141A8180 REV: C; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB INTERCOSTAL LOCATED BS 294.5 TO BS 303.9 AND STRINGER 16 L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 141A8180 REV: C; SEE INDIVIDUAL SIGN OFF BELOW RII
